# SDR FDEA201301080049

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1508237
- Part serial: BAT1878744
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT STA 377-440 RBL 45 IS CORRODED, FOUND AFTER REMOVAL OF THE   SEAT TRACK CROWN.  R & R SEAT TRACK SUPPORT AT RBL 45, STA 365-418, IAW-  DWG 141N5131, CAT "A" MAJOR, ALSO IAW-SRM-53-00-52, FIG 101.
